@ijtsrd

Strong Semiclosed Sets in Topological Spaces

. International Journal of Trend in Scientific Research and Development, 2 (6): 201-205 (Oktober 2018)

Zusammenfassung

In this paper, we introduce and study the notion of strong semiclosed sets in topological spaces. P. Chandramoorthi "Strong Semiclosed Sets in Topological Spaces" Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-2 | Issue-6 , October 2018, URL: http://www.ijtsrd.com/papers/ijtsrd18411.pdf

Links und Ressourcen

Tags